Change search
ReferencesLink to record
Permanent link

Direct link
A property of interpolation spaces
1987 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 48, no 1, 82-84 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 48, no 1, 82-84 p.
Research subject
URN: urn:nbn:se:ltu:diva-3252Local ID: 10f09fe0-03e6-11de-802a-000ea68e967bOAI: diva2:976108
Uppr├Ąttat; 1987; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(103 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 103 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Archiv der Mathematik

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link